# SDR ASAA2019062519810

- Difficulty date: June 21, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 33,171 hours, 9,663 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND #2 ENG LONG TIME FAULT 75-20832 THE T3 SIGNAL IS OUT OF RANGE. GROUNDED - YES. ACCOMPLISHED #2 EEC BITE B737-800 FIM 73-00 TASK 801. TEST RESULT SHOWS FAULT 75-20832. INSPECTED INPUT MONITORING AND FOUND T3 CHANNEL B SHOWING DASHES. ACCOMPLISHED CONNECTOR CLEANING PER FIM 75-33 TASK 802. INDICATION RETURNED TO NML. T3 CHA READS 111.07, CHA B READS 111.60. SYS IS WORKING NML. ACCOMPLISHED EEC BITE AGAIN AND NO FAULTS SHOWED.
